VOL. 165 · NO. 18 | 1 December 2016
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 165 (18), (1 December 2016)
No abstract available
Articles
Jeffrey Giansiracusa, Noah Giansiracusa
Duke Math. J. 165 (18), 3379-3433, (1 December 2016) DOI: 10.1215/00127094-3645544
KEYWORDS: Tropical geometry, tropical scheme, Hilbert polynomial, tropicalization, max-plus algebra, bend relations, 14T05, 14A20
Benjamin Dodson
Duke Math. J. 165 (18), 3435-3516, (1 December 2016) DOI: 10.1215/00127094-3673888
KEYWORDS: nonlinear Schrodinger equation, well-posedness, scattering, asymptotic completeness, 35Q55, 35B30, 35P25
Orit E. Raz, Micha Sharir, Frank De Zeeuw
Duke Math. J. 165 (18), 3517-3566, (1 December 2016) DOI: 10.1215/00127094-3674103
KEYWORDS: combinatorial geometry, incidences, polynomials, 52C10, 05D99
Laurent Berger
Duke Math. J. 165 (18), 3567-3595, (1 December 2016) DOI: 10.1215/00127094-3674441
KEYWORDS: $(\varphi,\Gamma)$-module, locally analytic vector, $p$-adic period, Lubin–Tate group, $p$-adic monodromy, 11S, 11F, 12H, 13J, 22E, 46S
Backmatter
Duke Math. J. 165 (18), (1 December 2016)
No abstract available
Back to Top